# SDR HNAA2018060800117

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N665AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 34,799 hours, 30,642 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE NR 1 ENGINE START,  E1-2 SHORT DISPATCH MESSAGE DISPLAYED.
